# SDR DALA2024080707863

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 24,568 hours, 2,259 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK - RH HORT STAB THS LATERAL LOAD FITTING UPPER BUSHING FOUND MIGRATED GAP ONLY. TRIMMABLE HORIZONTAL STABILIZER RH LATERAL LOAD FITTING UPPER BUSHING REPAIRED AS PER ER/A 619670-14 PRI REV 0. ER/A 619670-14 PRI REV 0. COMPARED WITH FINAL ER/A 619670-14 REV ORIGINAL AND FOUND IN COMPLIANCE. TO ACCOMPLISH SECTION II AT EVERY 6 YEAR ( 2190 DAY) INTERVALS AFTER THE SECTION I REPAIR (LOG #0482759). (LP# 0483299)
